# SDR 2005FA0000187

- Difficulty date: February 15, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N901CJ
- Make and model: Cessna 525
- Aircraft serial: 5250278
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN186
- Condition: Defective
- Location: Lt Mlg
- Part time: 1,252 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUAT SWITCH FOUND WITH ROLLER MISSING.  DURING TROUBLESHOOTING FOR THRUST REVERSER (T) DEPLOYMENT SHORTLY AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD AND MADE AN UNEVENTFUL LANDING.  REPLACED SQUAT SWITCH WITH NEW OF SAME PN.  NO OTHER DEFECTS NOTED ON SWITCH.  RECOMMEND THAT PRE-FLIGHT PROCEDURES INCLUDE CHECK FOR PRESENCE AND CONDITION OF SQUAT SWITCH ROLLERS.  (K)
